# SDR SWIA200718741

- Difficulty date: October 2, 2007
- Submitted: October 4, 2007
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 11,267 hours, 9,855 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 48255
- Condition: Discharged
- Location: Emergency Lights
- Part time: 7,418 hours, 6,265 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND LEFT EMERGENCY LIGHT INOP.  REPLACED NR 2 EMERGENCY BATTERY PACK PER MM 33-51-04.  OPS CHECK GOOD.
